# SDR ASOA201102451

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 16,165 hours, 14,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOPERATIVE AT THE MID (NR2) POSITION AND AFT (NR 4) POSITION IN CABIN.  RELAMPED  IAW AMM 33-51-16.  OPS CHECKED GOOD.
